# SDR USAAD98078

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47130
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Amplifier
- Part number: 94840213
- Condition: Failed
- Location: E/E/ Compartment
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

MCO - FLT 8564 - ENROUTE AT 31,000 FEET, THE PRESSURIZATION OUTFLOW VALVE MOVED RAPIDLY TO THE OPEN POSITION.  THE CREW MANUALLY MOVED THE VALVE CLOSED AND DECLARED AN EMERGENCY.  AFTER DESCENDING TO 20,000 FEET, THE CABIN PRESSURE STABILIZED.  THE FLIGHT THEN CONTINUED TO THE DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE PRESSURIZATION AMPLIFIER.  (X)
